# SDR UPS06448534

- Difficulty date: October 17, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,102 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT RT STA 1500 O/B TIE DOWN TRACK FOUND CORROSION.  CORROSION BLEND OUT 0.020" BY 1/2" BY 2" EXCEED SRM LIMIT.  AFT CARGO COMPT BS 1500-1530 MOST RT O/B TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 5.
